The death of Carrie Fisher this week could have been prevented had she not been prescribed ‘dangerous’ antidepressant drugs, according to doctors.
According to Dr. Pert and Dr. Heidi Connolly, SSRIs (commonly found in antidepressants) cause a gummy substance to build up in the heart and the brain, which can lead to heart problems with longterm use.
All I can say is that from day one of the SSRI stories I have seen this happen over and over again. Children should not die before their parents. With a history of strokes already I would certainly hope no doctor gave her an antidepressant to cope with Carrie’s death because they are notorious for causing strokes as well as heart failure.
The only surprise here is that she has not suffered heart failure sooner. With as many antidepressants and other mind altering drugs the doctors have pumped into her over the years, all of which cause heart failure, no one should be surprised. Dr. Candace Pert warned of this effect in her TIME magazine letter to the editor Oct. 20, 1997, pg 8 and I wonder if anyone but me noticed although these drugs never would have seen the light of day if it were not for Dr. Pert’s discoveries.
First they caused a Bipolar reaction for Carrie with these meds and then, rather than admit it, they used that as an excuse to continue to drug her with similar drugs for years – the same thing they are doing to Britney Spears and so many others in Hollywood. Has Lindsay Lohan been given her Bipolar diagnosis yet? Carrie also suffered the antidepressant-induced cravings for alcohol so common with these meds. And she gained weight, quickly becoming unrecognizable.
What a tragedy happening right under people’s noses and they know so little about serotonin and the toll it takes on the body and brain they don’t even see it unless they stumble across our info at www.drugawareness.org. It is so sad to sit back and witness so many lives being destroyed when you know it could all be prevented.
Dr. Pert, Dr. Heidi Connolly and I all warned of this damage to the heart in 1997 as the serotonergic diet drugs Fen-Phen and Redux were pulled from the market due to both brain damage and heart damage. The serotonin causes a gummy gooey glossy substance to build up in the heart and also the brain (as found in Alzheimer’s) preventing normal functioning. Heart failure is fairly common, especially in longer term use, with these meds as we also witnessed this past weekend in the case of Carrie Fisher. Read Dr. Pert’s warning again.
Latest posts by Sean Adl-Tabatabai (see all)
- October Surprise: Hillary & Obama Took Russian Bribes For Uranium Deal - October 18, 2017
- Nine-Year Study: Sugar Exacerbates Cancer - October 18, 2017
- Study Warns Flu Shots ‘Weaken Immune System’ - October 17, 2017